# SDR CALA2020020870336

- Difficulty date: February 3, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DIP)LOG PAGE NO. 8619163 R/H UPPER VAPOR BARRIER CRACKED O/B OF RATIO CHANGER REQUIRES PERMANENT REPAIR. REF TO PEMCO NR 2675N1382. REPAIRED REAR SPAR VERTICAL PRESSURE DECK WEB RBL25-50 PER BOEING 737-800 SRM 57-10-10 REPAIR NUMBER 3 ALTERNATIVE 2 FIG 204. INSP. THRSHOLD 56000 FC INSP INTERVAL 36000. ADD EMP:V916264 TOMC APPROVED DIP TO ACCOMPLISH HFEC AND LFEC EDDY CURRENT INSPECTIONS AT 56,000 FLT CYCLES AFTER REPAIR INSTALLATION AND REPEAT LFEC AND HFEC EDDY CURRENT INSPECTIONS EVERY 36,000 FLT CYCLE INTERVALS THEREAFTER, REF SRM 57-10-10 REPAIR 3 PAGE 217 TOMC-APPROVAL FROM SC1ELBYC COMMENT REF TABLE 205 OF SRM 57-10-10 REPAIR 3 PAGE 217 FOR INSPECTION THRESHOLD AND INTERVAL LIMITS STATED PREVIOUSLY. REF TABLE 205 OF SRM 57-10-10 REPAIR 3 PAGE 217 FOR INSPECTION THRESHOLD AND INTERVAL LIMITS STATED PREVIOUSLY. QC REVIEWED RECORDS UPDATE QC REVIEWED INIT: AT 56,000 F/C AFTER
